# SDR 07FDEA03192

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-324
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377805020000
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DIMPLED FRAME 38, LT SIDE STR 35L AROUND 3 FASTENERS.  ACCOMPLISHED HFEC INSPECTION ON 3 EACH DENTS IAW A310 NTM 51-10-03 WITH NO DEFECTS   NOTED.  DRESSED OUT TWO DENTS AT STR 39 AND STR 40 IAW A310 SRM 51-73-10.  BOTH DENTS FOUND TO BE WITHIN LIMITS IAW A310 SRM 53-10-12 FIG 110 AND DIAGRAM 109.  3RD DENT AT STR 41 FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-12 FIG 110 AND DIAGRAM 109.  CUT OUT DAMAGE AND TRIMMED 3RD DENT AND INSTALLED SKIN DOUBLER IAW FED EX A310 SRM 53-10-12.
